On Some Further Generalizations of Strong Convergence in Probabilistic Metric Spaces Using Ideals
Pratulananda Das,
Kaustubh Dutta,
Vatan Karakaya and
Sanjoy Ghosal
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
Following the line of (Das et al., 2011, Savas and Das, 2011), we make a new approach in this paper to extend the notion of strong convergence and more general strong statistical convergence (Şençimen and Pehlivan, 2008) using ideals and introduce the notion of strong - and -statistical convergence and two related concepts, namely, strong -lacunary statistical convergence and strong - -statistical convergence in a probabilistic metric space endowed with strong topology. We mainly investigate their interrelationship and study some of their important properties.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/765060.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/765060.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:765060
DOI: 10.1155/2013/765060
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().